Medication To Deal With Hair Loss.?

Illustration of Medication To Deal With Hair Loss.?
Illustration: Medication To Deal With Hair Loss.? mayoclinic.org

Hello . So, I was like a kid until I was 15 years old, and I had hair that was in very healthy condition and had very thick hair. At the age of 16, I started to try various kinds of hair paints to one of the products for smoothing my hair. There was an incident when I used my head hair to make me dizzy and over time, now my hair has become very thin and has baldness in the middle of my head. . I do not have any baldness from my family, I’m sure the cause of my baldness is because of the hair dye itself, now at the age of 19 I feel sorry that I have used hair dye how to get my hair back to normal and then follicles again start to grow again, how? Oh yeah, before I did it from December 2018 until now, I use minoxidil 5% + biotin because I have had hair treatment at one of the clinics, and I only get liquid medicine, Minoxidil too. So according to the doctor the medicine that I used was right? Is there still hope for hair back as before this is not a hereditary factor, but this is because of the chemical earlier

1 Answer:

Hi Riorizky,


Baldness is a hair loss that occurs on the scalp or body. Baldness can be caused by various causes, including:

Heredity
Autoimmune system of the body
Skin disorders such as scarring
Chemotherapy, radiotherapy
Hormonal changes, for example: pregnancy, stress, breastfeeding, and others
Effect of certain drugs
Eating patterns or certain diets
Infectious disease
Hair styling
Tend to pull hair

In your case, baldness has been going on for a long time. Probably the cause is generally not a factor such as chemicals in hair coloring, because hair coloring can only cause temporary baldness. The hair coloring process will indeed contain more brittle, thinner and easily damaged hair, due to the chemicals used. If you are allergic, baldness will only be temporary.


You should consult further with a dermatologist and beauty specialist, to find out the possible causes.


The use of drugs of Minoxidil type is usually used in the long run, but it should only be used with a doctor's supervision, to avoid the possibility of side effects that can arise at any time.


We cannot confirm whether or not your hair can return to normal, please discuss this with the doctor who examined you later. Some tips and advice for you:

Eat enough nutrition every day
Use hair care products that are suitable for your hair type.
Avoid excessive manipulation of your hair, including: frequent combing of hair, long-lasting hair tying, wearing a hair dryer, and others
Avoid excessive use of chemicals in your hair
Perform appropriate hair care routinely, for example: hair masks, giving hair vitamins

Thus, hopefully can help you.

: by

Related Question

Side Effects Of Consuming Folic Acid Every Day For Pregnant Programs?

Side Effects Of Consuming Folic Acid Every Day For Pregnant Programs?

(1 year ago)

Good evening doctor, I want to ask, does consuming folavit and milk containing folic acid every day for the pregnancy program, can cause certain side effects?...

Indication Of Herpes On The Lips At 35 Weeks Pregnant?

Indication Of Herpes On The Lips At 35 Weeks Pregnant?

(10 months ago)

Good evening doctor, I want a consultation. I am currently 35 weeks pregnant. Already from Monday yesterday my lower lip was like a tingling pain until I got to my lower teeth. And...

The Right Eye Often Stings Until Tears Come Out?

The Right Eye Often Stings Until Tears Come Out?

(1 year ago)

Hello, it has been more than a week since my right eye always suddenly stings with tears, it stinging like if we peel an onion. but suddenly the pain disappears and the pain often ...

Leave a Reply

Your email address will not be published. Required fields are marked *